# SDR DHL2007780003

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

RTO INFO 146800 LBS 80 KTS -11C, PA 1077, NORMAL AT 80 KTS, HEARD A THUMP, SAW A FLASH, ENG FAIL LIGHTS ILLUMINATED, AUTO PACK TRIP ACTIVATED.  TAKEOFF WAS REJECTED.  INSPECTED ENG INLET/ C-1.  NO DAMAGE NOTED.  SUSPECT X-WIND COND 24 KTS NOTED, PER AOM CH 1 8 PG 5 .
